# SDR CA190708003

- Difficulty date: July 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,302 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790122
- Condition: Cracked
- Location: Cockpit
- Part time: 7,682 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FO WINDSHIELD CRACKED DURING CRUISE. QRH ACTIONS CARRIED OUT AND THE A/C LANDED NORMALLY AT THE DESTINATION. MAINTENANCE REPLACED THE AFFECTED WINDSHIELD AND THE AIRCRAFT WAS RELEASED FOR SERVICE. (TC# 20190708003)
